# SDR SWAA011999

- Difficulty date: July 15, 2001
- Submitted: July 17, 2001
- Operation: Air carrier
- Aircraft: N613SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27931
- Aircraft time: 20,125 hours, 17,667 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Transmission
- Part number: 65C27503
- Part serial: 31307A
- Condition: Failed
- Location: T/E Flap
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPECIAL VISIT CHECK DUE TO NR 3 T/E FLAP TRANSMISSION FAILURE, (MX FERRY TO DAL).  REMOVED AND REPLACED LT INBD AFT FLAP, LT INBD FORE FLAP.  REMOVED AND REPLACED LT WING BODY FAIRING, REMOVED AND REPLACED CRACKED LT INBD MID FLAP FAIRING ATTACH PLATE, REPAIRED LT WING TO BODY FAIRING AFT SUPPORT FRAME PER SWA RA & MM.
